Alert archive / Colorado / Tornado Warnings in 2008
Tornado Warning 43, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this tornado warning at Jul 2, 2008, 6:46 PM MDT for Morgan County, Washington County, Colorado. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 2, 2008, 6:46 PM MDT (00:46 UTC)
- Expired
- Jul 2, 2008, 7:30 PM MDT
- In force
- 44 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
Counties Morgan County, CO, Washington County, CO
The radar
The Denver radar (KFTG), 103 km from the middle of the area, began a volume at 00:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 2, 7:00 PM MDT | HAIL 0.75 | Brush, CO | BETWEEN BRUSH AND FORT MORGAN. EXTENSIVE FLOODING. 6 INCHES TO 1 FOOT DEEP ACROSS YARDS AND STREETS. SOME WATER ENTERING HOMES. NUMEROUS 6 INCH DIA TREES DOWN. I-76 JAMMED. CONFIRMED BY SPOTTER HOME OWNER IN BRUSH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 0.8 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 11 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 3520 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -51 m²/s²
- 0-3 km storm-relative helicity
- -46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS55 KBOU 030046 TORBOU COC087-121-030130- /O.NEW.KBOU.TO.W.0043.080703T0046Z-080703T0130Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE DENVER CO 646 PM MDT WED JUL 2 2008 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A * TORNADO WARNING FOR... CENTRAL WASHINGTON COUNTY IN NORTHEAST COLORADO SOUTHEASTERN MORGAN COUNTY IN NORTHEAST COLORADO * UNTIL 730 PM MDT * AT 646 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 4 MILES EAST OF BRUSH...OR 13 MILES EAST OF FORT MORGAN. THIS STORM WAS MOVING SOUTHEAST AT 30 MPH. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SNYDER... MIDWAY...HILLROSE...GARY AND BRUSH. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SAFE SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 4000 10327 4001 10364 4036 10366 4035 10331 TIME...MOT...LOC 0046Z 313DEG 13KT 4024 10354 $$ RPK
4 follow-up statements
000 WWUS55 KBOU 030053 SVSBOU SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 653 PM MDT WED JUL 2 2008 COC087-121-030130- /O.CON.KBOU.TO.W.0043.000000T0000Z-080703T0130Z/ WASHINGTON CO-MORGAN CO- 652 PM MDT WED JUL 2 2008 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM MDT FOR SOUTHEASTERN MORGAN AND CENTRAL WASHINGTON COUNTIES... AT 652 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS STORM WAS LOCATED 5 MILES EAST OF BRUSH...OR 14 MILES EAST OF FORT MORGAN. THIS STORM WAS MOVING SOUTHEAST AT 30 MPH. LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SNYDER...MIDWAY...HILLROSE...GARY AND BRUSH. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 4000 10327 4001 10364 4036 10366 4035 10331 TIME...MOT...LOC 0052Z 313DEG 13KT 4023 10352 $$ RPK
000 WWUS55 KBOU 030103 SVSBOU SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 703 PM MDT WED JUL 2 2008 COC087-121-030130- /O.CON.KBOU.TO.W.0043.000000T0000Z-080703T0130Z/ WASHINGTON CO-MORGAN CO- 703 PM MDT WED JUL 2 2008 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM MDT FOR SOUTHEASTERN MORGAN AND CENTRAL WASHINGTON COUNTIES... AT 703 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS STORM WAS LOCATED 4 MILES SOUTHWEST OF MIDWAY...OR 13 MILES WEST OF AKRON. THIS STORM WAS MOVING SOUTHEAST AT 30 MPH. LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SNYDER...MIDWAY...HILLROSE...GARY AND BRUSH. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 4000 10327 4001 10364 4036 10366 4035 10331 TIME...MOT...LOC 0103Z 313DEG 13KT 4019 10345 $$ RPK
000 WWUS55 KBOU 030116 SVSBOU SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 716 PM MDT WED JUL 2 2008 COC087-030126- /O.CAN.KBOU.TO.W.0043.000000T0000Z-080703T0130Z/ MORGAN CO- 716 PM MDT WED JUL 2 2008 ...THE TORNADO WARNING FOR SOUTHEASTERN MORGAN COUNTY IS CANCELLED... LAT...LON 4035 10331 4000 10327 4001 10347 4035 10347 TIME...MOT...LOC 0116Z 313DEG 13KT 4012 10339 $$ COC121-030130- /O.CON.KBOU.TO.W.0043.000000T0000Z-080703T0130Z/ WASHINGTON CO- 716 PM MDT WED JUL 2 2008 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM MDT FOR CENTRAL WASHINGTON COUNTY... AT 716 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS STORM WAS LOCATED 6 MILES SOUTH OF MIDWAY...OR 10 MILES WEST OF AKRON. THIS STORM WAS MOVING SOUTHEAST AT 25 MPH. LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MIDWAY. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 4035 10331 4000 10327 4001 10347 4035 10347 TIME...MOT...LOC 0116Z 313DEG 13KT 4012 10339 $$ RPK
000 WWUS55 KBOU 030130 SVSBOU SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 730 PM MDT WED JUL 2 2008 COC121-030140- /O.EXP.KBOU.TO.W.0043.000000T0000Z-080703T0130Z/ WASHINGTON CO- 730 PM MDT WED JUL 2 2008 ...THE TORNADO WARNING FOR CENTRAL WASHINGTON COUNTY HAS EXPIRED... THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED. LAT...LON 4035 10331 4000 10327 4001 10347 4035 10347 TIME...MOT...LOC 0130Z 313DEG 13KT 4009 10334 $$ RPK
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this tornado warning went out at Jul 2, 3:13 PM MDT, 3 hours 33 minutes earlier.
Area forecast discussion, Jul 2, 3:13 PM MDT, 3 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 313 PM MDT WED JUL 2 2008 .SHORT TERM...RADAR AND SATELLITE PICTURES ARE SHOWING CONVECTION DEVELOPING OVER THE FOOTHILLS AND MOUNTAINS. NOTHING MUCH OUT ON THE PLAINS YET. THERE IS A CUMULUS FIELD DENOTING A DECENT BOUNDARY FROM JUST NORTHEAST OF CHEYENNE...ACROSS NORTHEASTERN WELD COUNTY TO JUST NORTHEAST OF AKRON. WATER VAPOR PICTURES INDICATE SOME SYNOPTIC SCALE ENERGY UPSTREAM MOVING SOUTHEASTWARD DOWN THE FRONT SIDE OF THE RIDGE AXIS. SURFACE DEW POINTS ARE IN THE 40S TO LOWER 50S F OVER THE PLAINS AND LOWER FOOTHILLS. LOW LEVEL WINDS ARE MAINLY EAST TO SOUTHEASTERLY OVER THE PLAINS...BUT FAIRLY WEAK IN SPEED. MODELS KEEP US IN WEAK WEST-NORTHWESTERLY FLOW OVERNIGHT AND THURSDAY. THE QG VERTICAL VELOCITY FIELDS DO SHOW SOME WEAK UPWARD MOTION FOR THE FORECAST AREA OVERNIGHT INTO THURSDAY...THEN BENIGN ENERGY FOR THURSDAY AFTERNOON. THE LOW LEVEL WIND AND PRESSURE FIELDS HAVE A SURGE AND UPSLOPE BOUNDARY LAYER FLOW FOR THE PLAINS AND FOOTHILLS THIS EVENING AND TONIGHT. EAST TO SOUTHEASTERN FLOW IS INDICATED ON THURSDAY. FOR MOISTURE...THE NAM HAS PLENTY IN THE LOWER AND MID LEVEL OVER THE EAST AND FOOTHILLS OVERNIGHT WELL THROUGH THURSDAY. THE GFS SHOWS THE STRATUS TOO...BUT NOT TO THE EXTENT OF THE NAM. DEW POINT PROGGS HAVE 50S F ALL NIGHT AND ALL OF THURSDAY FOR THE PLAINS AND LOWER FOOTHILLS. PRECIPITABLE WATER VALUES RANGE FROM 0.80 TO 1.40 INCHES OVERNIGHT THROUGH THURSDAY...HIGHEST TONIGHT. MODELS SHOW A THETA-E AXIS OVER THE PLAINS AND FOOTHILLS THIS EVENING...SAGGING SOUTHWESTWARD THROUGH THE NIGHT. THE BEST CAPE THIS EVENING...IS OVER THE FOOTHILLS... ADJACENT PLAINS...AND PALMER RIDGE. IT IS SIMILAR ON THURSDAY. LAPSE RATES ARE FAIRLY STEEP THIS EVENING...BUT ON THURSDAY THE EASTERN TWO-THIRDS OF THE PLAINS ARE PRETTY CAPPED. THE QPF FIELDS HAVE DECENT MEASURABLE PRECIPITATION OVER THE PLAINS OVERNIGHT ...WITH LESS AMOUNTS FOR LATE DAY THURSDAY. WITH CURRENT REAL DATA IN MIND...ALONG WITH THE BOUNDARIES AROUND...THE PROGGED SURGE...AND THE SYNOPTIC SCALE EXPECTED WILL GO WITH 30%-40%S THIS EVENING... DECREASING LATE. ON THURSDAY WILL GO WITH 10%-30%S FOR LATE DAY. FOR TEMPERATURES...THURSDAYS HIGH ARE 3-7 C COOLER THAN TODAYS. .LONG TERM...UPPER LEVEL RIDGE WILL MAKE SLOW EWRD PROGRESS ACROSS THE CNTRL ROCKY MTN REGION THRU THE WEEKEND. CONSEQUENTLY WE/LL SEE STEADY DRYING AND WARMING EACH DAY WITH NWLY FLOW TRANSITIONING TO NEAR ZONAL FLOW BY SATURDAY. ALTHO MODELS SHOW A WEAK SHORTWAVE CLIPPING THE NERN CORNER OF THE STATE LATE ON SUNDAY...ABOUT THE SAME TIME A WEAK SFC FRONT BACKS INTO THE AREA. FOR THAT REASON WILL RAISE POPS OUT THAT WAY BY 10 PCT. OTHERWISE STG DAYTIME HEATING SHOULD MANAGE TO SPARK ISOLD/WDLY SCT T-STORMS EACH AFTERNOON AND EVENING IN AND NEAR THE MTNS AND OVER THE PALMER DIVIDE. TEMPS ALOFT WILL WARM 1-2C EACH DAY WITH 700MB NEAR 18C BY SUN EQUATING TO LOWER/MID 90S ON THE PLAINS. EARLY NEXT WEEK AS THE UPPER RIDGE AXIS SHIFTS EAST OF THE FRONT RANGE MODELS SHOW A RESURGENCE OF LOW LEVEL MOISTURE INTO THE AREA ON S-SELY WINDS UNDERCUTTING THE RIDGE. LOOK FOR CONVECTION TO SLOWLY PICK UP AGAIN INITIALLY IN THE HIGH COUNTRY...IN AREAS SOUTH OF I-70...BUT AS THE WEEK GOES ON SHOULD SEE A GRADUAL INCREASE IN STORM COVERAGE AREAWIDE. FOR NOW WILL MAKE ONLY MINOR UPWARD ADJUSTMENTS TO POP GRIDS BEYOND MONDAY. FINALLY EXPECT TO SEE ONLY MINOR DAILY VARIATIONS IN TEMPERATURES THRU THURSDAY. && .AVIATION...SCATTERED SHOWERS AND THUNDERSTORMS THROUGH ABOUT 04Z. WINDS GUSTS TO 40 MPH ARE POSSIBLE WITH THE STORMS...ALONG WITH MEASURABLE RAINFALL. THERE IS A THREAT OF IFR CEILINGS DEVELOPING AFTER 09Z TONIGHT...WITH MOIST LOW LEVEL UPSLOPE FLOW DEVELOPING. VFR SHOULD RETURN BY 17Z THURSDAY. && .BOU WATCHES/WARNINGS/ADVISORIES...NONE. && RJK/BAKER
Hazardous weather outlook, Jul 2, 10:50 AM MDT, 7 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1050 AM MDT WED JUL 02 2008 COZ030>051-031200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1050 AM MDT WED JUL 02 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS THE MOUNTAINS... FOOTHILLS...AND THE NORTHEAST CORNER OF THE PLAINS BY EARLY AFTERNOON. THE REST OF THE PLAINS WILL SEE SCATTERED TO WIDELY SCATTERED SHOWERS AND THUNDERSTORMS DEVELOP BY MID AFTERNOON. MOISTURE AND THE WIND PROFILE ARE BETTER TODAY SO A FEW OF THE STORMS COULD BE SEVERE OVER THE EASTERN HALF OF THE PLAINS. THE STORMS COULD PRODUCE WIND GUSTS OVER 60 MPH AND LARGE HAIL. SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH A GOOD PORTION OF THE EVENING...BEFORE GRADUALLY TAPERING OFF FROM WEST TO EAST ACROSS THE AREA OVERNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY MOIST UPSLOPE FLOW ON THURSDAY MAY PRODUCE SCATTERED SHOWERS AND AFTERNOON THUNDERSTORMS. BECAUSE OF RELATIVELY COOL AND STABLE CONDITIONS ON THE PLAINS...THUNDERSTORMS SHOULD BE CONFINED MAINLY TO HIGHER AREAS IN AND NEAR THE FOOTHILL AND PALMER DIVIDE. A FEW OF THESE STORMS WILL BE CAPABLE OF BRIEF HEAVY RAINFALL AND SMALL HAIL. ON INDEPENDENCE DAY AND SATURDAY...THE CHANCE FOR THUNDERSTORMS SHOULD SIGNIFICANTLY DECREASE AS MUCH DRIER AND WARMER CONDITIONS BENEATH A STRONG HIGH PRESSURE RIDGE SPREAD OVER THE AREA. FOR SUNDAY THROUGH TUESDAY...THE CHANCE FOR AFTERNOON AND EVENING THUNDERSTORMS WILL INCREASE AGAIN AS LOW LEVEL MOISTURE SLOWLY RETURNS TO THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED OVER THE NORTHEAST PLAINS THIS AFTERNOON. RJK/BAKER
In the hours before
Local storm report, Jul 2, 4:12 PM MDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
412 PM MDT WED JUL 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0409 PM HAIL 7 N GLEN HAVEN 40.55N 105.43W
07/02/2008 E0.50 INCH LARIMER CO TRAINED SPOTTER
QUARTER SIZE FOR 2 MINUTES AND THEN PENNY SIZE FOR 7
MINUTES.
&&
BENTONLocal storm report, Jul 2, 4:13 PM MDT, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
413 PM MDT WED JUL 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0358 PM HAIL 7 N GLEN HAVEN 40.55N 105.43W
07/02/2008 M0.50 INCH LARIMER CO TRAINED SPOTTER
QUARTER SIZE FOR 2 MINUTES AND THEN PENNY SIZE FOR 7
MINUTES.
&&
BENTONLocal storm report, Jul 2, 4:14 PM MDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
414 PM MDT WED JUL 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0358 PM HAIL 7 N GLEN HAVEN 40.55N 105.43W
07/02/2008 M1.00 INCH LARIMER CO TRAINED SPOTTER
QUARTER SIZE FOR 2 MINUTES AND THEN PENNY SIZE FOR 7
MINUTES.
&&
BENTONLocal storm report, Jul 2, 6:45 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
645 PM MDT WED JUL 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM TSTM WND GST BRUSH 40.26N 103.63W
07/02/2008 E60.00 MPH MORGAN CO TRAINED SPOTTER
TRW+. STRONG GUSTY WINDS. ESTIMATED WIND GUSTS IN EXCESS
OF 60 MPH. FLYING DEBRIS. VSBY ZERO IN RW+
0358 PM HAIL 7 N GLEN HAVEN 40.55N 105.43W
07/02/2008 M1.00 INCH LARIMER CO TRAINED SPOTTER
QUARTER SIZE FOR 2 MINUTES AND THEN PENNY SIZE FOR 7
MINUTES.
&&
BENTONThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 6:25 PM MDT | Severe Thunderstorm Warning | BOU | Morgan | 50 min |
| Jul 2, 7:06 PM MDT | Areal Flood Advisory | BOU | Morgan | 84 min |
| Jul 2, 7:07 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 38 min |
| Jul 2, 7:17 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Weld | 43 min |
| Jul 2, 7:28 PM MDT | Areal Flood Advisory | BOU | Weld | 92 min |
| Jul 2, 7:32 PM MDT | Areal Flood Advisory | BOU | Washington | 88 min |
| Jul 2, 7:42 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Morgan, Weld | 48 min |
| Jul 2, 7:44 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 46 min |
| Jul 2, 7:46 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 44 min |
| Jul 2, 7:55 PM MDT | Areal Flood Advisory | BOU | Adams, Washington | 95 min |
| Jul 2, 8:26 PM MDT | Tornado Warning | BOU | Lincoln | 34 min |
| Jul 2, 8:57 PM MDT | Tornado Warning | BOU | Lincoln | 33 min |
| Jul 2, 9:06 PM MDT | Flash Flood Warning | BOU | Lincoln | 84 min |
| Jul 2, 9:27 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 33 min |
| Jul 2, 9:37 PM MDT | Areal Flood Advisory | BOU | Morgan | 83 min |
| Jul 2, 10:29 PM MDT | Flash Flood Warning | BOU | Lincoln | 61 min |
| Jul 3, 5:27 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Elbert | 33 min |
Nearby
Tornado Warnings in Colorado, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.